# SDR SWAA2025061280728

- Difficulty date: June 12, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 69,215 hours, 41,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER ASSIST HANDLE IS LOOSE.<[01] RE SECURED FWD ENTRY DOOR UPPER ASSIST HANDLE REF AMM 20-50-11.
